MathSciNet Relay Station
MathSciNet bibliographic data
MR1393432 42C15 (41A15)
Donovan, George C.; Geronimo, Jeffrey S.; Hardin, Douglas P.; Massopust, Peter R. Construction of orthogonal wavelets using fractal interpolation functions. SIAM J. Math. Anal. 27 (1996), no. 4, 1158–1192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement